Format

Send to:

Choose Destination
See comment in PubMed Commons below
Clin Cardiol. 1988 Apr;11(4):268-70.

Thallium-201 scintigraphy perfusion defect with dipyridamole in a patient with a myocardial bridge.

Author information

  • 1Department of Medicine, University of Pretoria, Republic of South Africa.

Abstract

A patient with myocardial bridging and a thallium-201 scintigraphy perfusion defect after the administration of intravenous dipyridamole is presented. The same patient had a normal perfusion study on exercise stress testing. The effects of coronary vasodilators and dipyridamole on coronary artery flow patterns in patients with myocardial bridging are discussed. We suggest that coronary vasodilators may induce perfusion defects in patients with myocardial bridging and should be avoided in such patients.

PMID:
3365879
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk